# SDR GTIA201311161039

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 4,128 hours, 1,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE PRESSURE GAUGE FOUND IN THE RED SECTION.  R & R EVACUATION SLIDE ON L1 DOOR IAW AMM. OPS CHECKED GOOD.
